# SDR ASAA2025111163079

- Difficulty date: November 11, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 947.5 TEE CAP APPROX. BETWEEN LBL 24 TO RBL 24 HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 ORIGINAL .180" REMAINING .124" LOSS OF .056" ACCOMPLISHED FULL TEE CAP REPAIR AT 947 IAW SRM 53-70-51-2R-5.
